# SDR A6WA2013072441071

- Difficulty date: July 15, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENER HOLE LOCATIONS ENTIRE LENGTH OF FLOOR SUPPORT CAP FS 569 - 621, LBL27.  REMOVED, DUPLICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT CAP SRM 51-45-00, 51-42-15, 51-25-06, 51-25-11, 51-40-11, 51-41-00, 51-42-06, 51-42-22,51-42-34,  AND REO 601R-53-61-3778, REV A.
